STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 4 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531P416 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#triathlon p/a cr beaded #4l; cat#5517f401 ; lot#eb42b, device name#tritanium bplate triathlon s4; cat#5536b400 ; lot#ctd25785, device name#tritanium patella-asymmetric; cat#5552-l-299 ; lot#e78n, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text: device not returned to the manufacturer.
Event or Problem Description
As reported: "the revision today was secondary to infection of a left total knee replacement.A 4x16 cs insert was revised to a 4x19 cs insert.''.